Acta Applicandae Mathematicae

, Volume 99, Issue 1, pp 1–27

About Asymptotic Behavior for a Transmission Problem in Hyperbolic Thermoelasticity

Article

Abstract

We consider a transmission problem in thermoelasticity with memory. We show the exponential decay of the solution in case of radially symmetric situations, as time goes to infinity.

Keywords

Transmission problem Materials with memory Asymptotic behavior of solutions 

Mathematics Subject Classification (2000)

35B40 74D05 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer Science + Business Media B.V. 2007

Authors and Affiliations

  1. 1.National Laboratory for Scientific ComputationQuitadinha-PetrópolisBrazil
  2. 2.Dipartimento di Matematica, Facoltà di IngegneriaUniversità di BresciaBresciaItaly

Personalised recommendations